MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, patient had a revision due to prosthesis high wear rate.The revision was not related to recall issue.Images received.The device is not available for evaluation.No additional information available.
 
Additional Manufacturer Narrative
Section b5: additional information received indicates that patient's primary left tka was on (b)(6) 2018.Patient came to hospital because knee joint was unstable, and the explanted component is not available for evaluation and no further information will be forthcoming.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of prosthesis wear secondary to contributions from knee instability.However, this cannot be confirmed as the device was not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 - clinical code, medical device problem code, investigation conclusion code the following sections were corrected: h6 - clinical code failure of implant, investigation type analysis of info provided by user third party, inv findings packaging material problem, inv conclusion known inherent risk no longer applies.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c.The revision reported was likely the result of prosthesis wear potentially secondary to contributions from knee instability.However, this cannot be confirmed as the device was not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16989394
Report Number1038671-2023-01100
Device Sequence Number20572136
Product Code JWH
UDI-Device Identifier10885862001863
UDI-Public10885862001863
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Device Catalogue Number02-012-35-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer05/24/2023
12/18/2023
06/06/2025
10/22/2025
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date05/30/2023
04/18/2024
06/09/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown